direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

There is no English translation for this web page.

Search for Publication

Search for publications




All Publications


Allender, E., Bürgisser, P., Kjeldgaard-Pedersen, J. and Miltersen, P. B. - On the Complexity of Numerical Analysis (Conference Version). In Proc. of 21st Ann. IEEE Conference on Computational Complexity pp. 331-339, Prague, 2006.


Bürgisser, P., Cucker, F. and Lotz, M. - General formulas for the smoothed analysis of condition numbers. C. R. Acad. Sci. Paris Ser. I 343(2) pp. 145-150, 2006.


Bürgisser, P., Cucker, F. and Lotz, M. - Smoothed analysis of complex conic condition numbers. Journal de Mathématiques Pures et Appliquées 86 pp. 293-309, 2006.


Bürgisser, P., Cucker, F. and Naurois, P. J. d. - The complexity of semilinear problems in succinct representation. Computational Complexity 15(3) pp. 197-235, 2006.


Bürgisser, P. and Cucker, F. - Counting Complexity Classes for Numeric Computations II: Algebraic and Semialgebraic Sets. Journal of Complexity 22(2) pp. 147-191, 2006.



Bürgisser, P., Cucker, F. and Naurois, P. J. d. - The complexity of semilinear problems in succinct representation. Proceedings of 15th International Symposium on Fundamentals of Computation Theory Lecture Notes in Computer Science (3623) pp. 479-490, . Springer, Lübeck, August 17-20/ 2005.


Bürgisser, P., Cucker, F. and Lotz, M. - Counting Complexity Classes for Numeric Computations III: Complex Projective Sets. Foundations of Computational Mathematics 5(4) pp. 351-387, 2005.


Lotz, M. - On Numerical Invariants in Algebraic Complexity Theory. Dissertation, Universität Paderborn 2005.


Bürgisser, P., Cucker, F. and Lotz, M. - The Complexity to Compute the Euler Characteristic of Complex Varieties. C. R. Acad. Sci. Paris Ser. I 339 pp. 371-376, 2004.


Bürgisser, P. - The Complexity of Factors of Multivariate Polynomials. Foundations of Computational Mathematics 4(4) pp. 369-396, 2004.


Bürgisser, P. and Lotz, M. - Lower Bounds on the Bounded Coefficient Complexity of Bilinear Maps. Journal of the ACM 51(3) pp. 464-482, 2004.


Lotz, M. and Makowsky, J. A. - On the algebraic complexity of some families of coloured Tutte polynomials. Advances in Applied Mathematics 32(1-2) pp. 327-349, 2004.


Bürgisser, P. and Cucker, F. - Counting Complexity Classes for Numeric Computations II: Algebraic and Semialgebraic Sets. In Proceedings of 36th STOC pp. 475-485, Chicago, 2004.


Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.